Structural Optimization for Specified Nonlinear Buckling Load Factor

この論文をさがす

著者

    • OHSAKI Makoto
    • Department of Architecture and Architectural Systems, Kyoto University

収録刊行物

  • Japan journal of industrial and applied mathematics  

    Japan journal of industrial and applied mathematics 19(2), 163-179, 2002-06-01 

参考文献:  24件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018380532
  • NII書誌ID(NCID)
    AA10799861
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    09167005
  • データ提供元
    CJP書誌 
ページトップへ